RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1978, Volume 24, Issue 4, Pages 547–552 (Mi mz8240)  

An inequality for splines of minimum deficiency

A. A. Ligun

Dneprodzerzhinsk Industrial Institute

Full text: PDF file (355 kB)

English version:
Mathematical Notes, 1978, 24:4, 792–795

Bibliographic databases:

UDC: 517.5
Received: 31.08.1976

Citation: A. A. Ligun, “An inequality for splines of minimum deficiency”, Mat. Zametki, 24:4 (1978), 547–552; Math. Notes, 24:4 (1978), 792–795

Citation in format AMSBIB
\Bibitem{Lig78}
\by A.~A.~Ligun
\paper An inequality for splines of minimum deficiency
\jour Mat. Zametki
\yr 1978
\vol 24
\issue 4
\pages 547--552
\mathnet{http://mi.mathnet.ru/mz8240}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=513655}
\zmath{https://zbmath.org/?q=an:0416.41013}
\transl
\jour Math. Notes
\yr 1978
\vol 24
\issue 4
\pages 792--795
\crossref{https://doi.org/10.1007/BF01099168}


Linking options:
  • http://mi.mathnet.ru/eng/mz8240
  • http://mi.mathnet.ru/eng/mz/v24/i4/p547

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:134
    Full text:61
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020